Survival of three species in a nonautonomous Lotka-Volterra system

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.

Original languageEnglish
Pages (from-to)427-437
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume362
Issue number2
DOIs
Publication statusPublished - Feb 15 2010

Fingerprint

Competitive System
Lotka-Volterra Model
Lotka-Volterra System
Nonautonomous Systems
Global Asymptotic Stability
Predator
Prey
Asymptotic stability
Extinction
Persistence
Positive Solution
Coefficient
Interaction

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Survival of three species in a nonautonomous Lotka-Volterra system. / Ta, Ton Viet.

In: Journal of Mathematical Analysis and Applications, Vol. 362, No. 2, 15.02.2010, p. 427-437.

Research output: Contribution to journalArticle

@article{74d336c006cc477dac0e1a287027cd3b,
title = "Survival of three species in a nonautonomous Lotka-Volterra system",
abstract = "In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.",
author = "Ta, {Ton Viet}",
year = "2010",
month = "2",
day = "15",
doi = "10.1016/j.jmaa.2009.07.053",
language = "English",
volume = "362",
pages = "427--437",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Survival of three species in a nonautonomous Lotka-Volterra system

AU - Ta, Ton Viet

PY - 2010/2/15

Y1 - 2010/2/15

N2 - In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.

AB - In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.

UR - http://www.scopus.com/inward/record.url?scp=70350337336&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70350337336&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2009.07.053

DO - 10.1016/j.jmaa.2009.07.053

M3 - Article

VL - 362

SP - 427

EP - 437

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -